# SDR AC2A0000022

- Difficulty date: February 19, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 5101 · Aircraft Structures
- Part: Retainer
- Part number: 430310101105
- Part serial: LK0099
- Condition: Loose
- Location: Fuselage
- Part time: 1,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR RESTRAINT CAME LOOSE AT PIN.  REPLACED RESTRAINT.  (X)
